M. Bhaskara Rao

Articles in Scholarly Journals [Incomplete List]

  1. On Feller's criterion for the law of the iterated logarithm
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 2, pp. 323–340, 1994
  2. Some results on convergence rates for probabilities of moderate deviations for sums of random variables
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 481–497, 1992
  3. A note on convergence of weighted sums of random variables
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 805–812, 1985